# SDR FDEA200910133551

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1540-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM CORRODED AT UPPER AND LWR SURFACE, BS 1540-BS1620 (OUT OF LIMITS).  REMOVED CORROSION IAW SRM 51-10-02. ORIG MATERIAL THICKNESS; .070", AFTER REWORK; .059". FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101. REMOVED LH   CREASE BEAM, BS 1370-1640, LBL 62, IAW SRM 51-40-02. RECEIVED NEW CREASE BEAM BAC 1515-553, ON MAE BATCH NR 0001710353. LOCATED AND DRILLED NEW CREASE BEAM IAW SRM 51-40-05. TREATED AND PRIMED NEW CREASE BEAM IAW SRM 51-20-01. APPLIED TOP COAT TO NEW CREASE BEAM IAW SRM 51-21-10-377. INSTALLED NEW CREASE BEAM AT BS 1370-1640, LBL 62, IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
